arrow
Volume 5, Issue 2
Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials

Houguo Li & Kefu Huang

Adv. Appl. Math. Mech., 5 (2013), pp. 212-221.

Published online: 2013-05

Export citation
  • Abstract

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.

  • Keywords

Elastodynamics group theoretical method, invariant solution.

  • AMS Subject Headings

74B05, 35Q74, 22E70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-5-212, author = {Houguo and Li and and 20156 and and Houguo Li and Kefu and Huang and and 20157 and and Kefu Huang}, title = {Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {2}, pages = {212--221}, abstract = {

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m1257}, url = {http://global-sci.org/intro/article_detail/aamm/66.html} }
TY - JOUR T1 - Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials AU - Li , Houguo AU - Huang , Kefu JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 212 EP - 221 PY - 2013 DA - 2013/05 SN - 5 DO - http://doi.org/10.4208/aamm.12-m1257 UR - https://global-sci.org/intro/article_detail/aamm/66.html KW - Elastodynamics KW - group theoretical method, invariant solution. AB -

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.

Houguo Li & Kefu Huang. (1970). Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials. Advances in Applied Mathematics and Mechanics. 5 (2). 212-221. doi:10.4208/aamm.12-m1257
Copy to clipboard
The citation has been copied to your clipboard